# SDR HEEA968159

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 900601
- Condition: Failed
- Location: Search Light
- Part time: 1,410 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT WILL NOT COME ON.
